# SDR ASAA2024021647912

- Difficulty date: February 16, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 60,586 hours, 18,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN NEXT TO DOOR L1 FELL OFF. GROUNDED - YES. (RESOLVED ON W/O: 1989143 TASKCARD: N/R-00002 ) REMOVED AND REPLACED L1 DOOR EXIT SIGN LIGHT ASSEMBLY REF AMM TASK 33-51-01-960-802, OPS CHECK GOOD THIS CLEARS PLT C/N 16048569.
